Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Experiencing low bleeding after removing copper T. Normal?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
I am 29yrs old and I have One child of age 4. After giving birth I had used Copper T for Birth Control. and at that time My Periods was regular and there was 6-9days Blood flow.
I have removed it before 4 Months. My Problem is after removing during my periods there is very less bleeding (only 1-2 days) . but it is regular (34 days). I just want to know is it normal or a problem? Give a solution for it.
Posted Fri, 31 May 2013 in Menstruation and Miscarriage
Answered by Dr. Monika Choudhary 35 minutes later
Thanks for posting your query.
If you are having adequate bleeding during 1-2 days,it is sufficient & nothing to worry.
However if you are having just spotting during periods, you should get investigated for TSH, random blood sugar & get an ultrasound scan done to rule out any uterine pathology like intra-uterine synechie that can occur after removal of copper-T.
Sometimes due to overweight you can have scanty periods if there is PCOS, which is an ovarian disorder causing hormonal imbalance.
I will be available for your further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor